# SDR SWAA2025031494271

- Difficulty date: February 8, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 61,408 hours, 36,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD LOCATED BTW BS492.4 TO BS500A AT LEVEL STR26R WL156.5 AT FWD CARGO COMPARTMENT 2025-112979 <[01].  REPLACED SHIELD AND FASTENERS LOCATED BTW BS492.4 TO BS500A AT LEVEL STR26R WL156.5 AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A0080 SHEET 23 REV-.  SEE INDIVIDUAL SIGN OFF BELOW; [02] TASK COMPLETED RII.
